# SDR SWAA2015102845443

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 88,735 hours, 66,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT LENS MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
